# SDR UPS08852125

- Difficulty date: April 15, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE EXTERIOR SKIN, 8 INCH GOUGE IN SKIN STA -15 TO -20 L18L.  CUT OUT DAMAGE, FABBED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-2- 0 FIG 1F, 53-2-1 FIG 7, 51-1-8, 51-1-20D53-2-1.
